# SDR ASAA2015102413654

- Difficulty date: October 24, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD PIT FLOOR PANEL 120AF CORRODED SEVERAL AREAS.  ACFT GROUNDED. BLENDED OUT PANEL 120AF ORIGINAL MATERIAL .071, MATERIAL REMOVED IS .020 MATERIAL REMAINING IS .051 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  FABRICATED NEW FLOOR PANEL IAW DWG 453A1610, REV:E. ALODINED IAW SRM 51-20-01 AND PRIMED IAW DWG 453A1610 REV: T AND AMM 51-21-72.
